| Model Number |
CF-Q165L |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause of clogged nozzle is traced to component failure of nozzle.However, the most probable cause of accumulation of fibrous foreign material in nozzle could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the colonovideoscope exhibited clogged nozzle with fibrous foreign material.There was no patient involvement.